# SDR DALA2024021502268

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 14,087 hours, 1,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 170066
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,064 hours, 1,652 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3407 EMER EXIT SEAT LIGHTS OUT AT ROWS 20,21H/30,31,32H/36,37,38JH/ 42,43,44JH/48,49,50JH/AND 54,55JH. CORRECTIVE ACTION: R/R EPSU IAW A330 AMM 33-51 AND REPAIRED BROKEN WIRES. OPS CK GOOD. (5772504)
